Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/73050
DC FieldValueLanguage
dc.contributor.authorMarcelo, Agustínen_US
dc.contributor.authorMuñoz Masqué, J.en_US
dc.date.accessioned2020-06-05T19:26:58Z-
dc.date.available2020-06-05T19:26:58Z-
dc.date.issued1997en_US
dc.identifier.issn0021-8693en_US
dc.identifier.otherWoS-
dc.identifier.urihttp://hdl.handle.net/10553/73050-
dc.languageengen_US
dc.relation.ispartofJournal of Algebraen_US
dc.sourceJournal Of Algebra [ISSN 0021-8693], v. 189 (2), p. 273-293, (Marzo 1997)en_US
dc.subject1201 Algebraen_US
dc.titlePrime submodules, the descent invariant, and modules of finite lengthen_US
dc.typeinfo:eu-repo/semantics/Articleen_US
dc.typeArticleen_US
dc.identifier.doi10.1006/jabr.1996.6871en_US
dc.identifier.scopus0031569318-
dc.identifier.isiA1997WR63200004-
dc.contributor.authorscopusid55913625500-
dc.contributor.authorscopusid6701734859-
dc.description.lastpage293en_US
dc.identifier.issue2-
dc.description.firstpage273en_US
dc.relation.volume189en_US
dc.investigacionCienciasen_US
dc.type2Artículoen_US
dc.contributor.daisngid3807395-
dc.contributor.daisngid280170-
dc.description.numberofpages21en_US
dc.utils.revisionen_US
dc.contributor.wosstandardWOS:Marcelo, A-
dc.contributor.wosstandardWOS:Masque, JM-
dc.date.coverdateMarzo 1997en_US
dc.identifier.ulpgces
dc.description.jcr0,365
dc.description.jcrqQ2
dc.description.scieSCIE
item.grantfulltextnone-
item.fulltextSin texto completo-
Appears in Collections:Artículos
Show simple item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.